# SDR AALA20171017009

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 50,704 hours, 20,921 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 3571279
- Condition: Faulty
- Location: Wing To Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO THE LEFT WING - BODY OVERHEAT INDICATION.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT STRUT FORWARD LOOPED SENSOR M1761 ELEMENT IAW AMM 26-18-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
